# SDR ZZDA2010497

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON APRON LOWER AFT HINGE CUTOUT, CRACKED.  ACCOMPLISHED AFT HINGE CUTOUT DOUBLER REPAIR PER TRA 17-54-TR00129 AND EA 17-54-02846IR.
